A 36-year-old female asked:
Disclaimer

could shooting (iv drug use) in my hand cause my hand to swell and hurt also my foot, if so what is wrong what do i need to do?

1 doctor answer
Dr. Stuart Wasser
34 years experience Addiction Medicine
Yes: You might want to consider just for a second mind you not using drugs and getting treatment.
Answered on Mar 3, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Christiaan Maurer
22 years experience Internal Medicine
Many: Gout, pseudogout, palindromic rheumatism among others.
1
1 thank
A 32-year-old female asked:
Dr. Tracy Lovell
20 years experience Rheumatology
See below: It could be gout or inflammatory arthritis such as palindromic rheumatism. You need to see your doctor when this is happening in order to determine w ... Read More
A 44-year-old male asked:
Dr. Doyle Huey
Specializes in Family Medicine
Foot pain: These are signs of inflammation. You should be evaluated for gout and connective tissue disorders. I recommend you see your physician for evaluation ... Read More
A 42-year-old member asked:
Dr. Susan Uhrich
35 years experience Psychiatry
Sounds like: A wide spred peripheral neuropathy. Make an appointment with your doc!
7
7 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month